# SDR COM60451

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Engine: Ge CF343A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Line
- Part number: J1175C0264AA
- Condition: Loose
- Location: Lt Engine
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LT ENGINE.  TIGHTENED I.G.V. ACTUATOR FUEL LINE FITTING.  NO LEAKS NOTED.
